• Previous Article
    Existence and multiplicity of periodic solutions to an indefinite singular equation with two singularities. The degenerate case
  • DCDS Home
  • This Issue
  • Next Article
    Random dynamics of fractional nonclassical diffusion equations driven by colored noise
July  2019, 39(7): 4127-4136. doi: 10.3934/dcds.2019166

Stability and separation property of radial solutions to semilinear elliptic equations

Department of Mathematics, Tokyo Institute of Technology, Tokyo 152-8551, Japan

Received  October 2018 Revised  January 2019 Published  April 2019

We study stability and separation property of solutions to Hénontype equations. In particular, assuming separation property of radial solutions, we shall show the stability of solutions. Moreover, we shall also study those properties of solutions to generalized Eddington equations.

Citation: Shoichi Hasegawa. Stability and separation property of radial solutions to semilinear elliptic equations. Discrete & Continuous Dynamical Systems - A, 2019, 39 (7) : 4127-4136. doi: 10.3934/dcds.2019166
References:
[1]

M. Badiale and G. Tarantello, A Sobolev-Hardy inequality with applications to a nonlinear elliptic equation arising in astrophysics, Arch. Ration. Mech. Anal., 163 (2002), 259-293.  doi: 10.1007/s002050200201.  Google Scholar

[2]

S. Bae, Separation structure of positive radial solutions of a semilinear elliptic equation in $ \mathbb{R}^{n}$, J. Differential Equations, 194 (2003), 460-499.  doi: 10.1016/S0022-0396(03)00172-4.  Google Scholar

[3]

S. Bae, Infinite multiplicity and separation structure of positive solutions for a semilinear elliptic equation in $ \mathbb{R}^{n}$, J. Differential Equations, 200 (2004), 274-311.  doi: 10.1016/j.jde.2003.11.006.  Google Scholar

[4]

S. Bae, Positive entire solutions of semilinear elliptic equations with quadratically vanishing coefficient, J. Differential Equations, 237 (2007), 159-197.  doi: 10.1016/j.jde.2007.03.003.  Google Scholar

[5]

S. Bae, Entire solutions with asymptotic self-similarity for elliptic equations with exponential nonlinearity, J. Math. Anal. Appl., 428 (2015), 1085-1116.  doi: 10.1016/j.jmaa.2015.03.036.  Google Scholar

[6]

S. Bae and T.-K. Chang, On a class of semilinear elliptic equations in $ \mathbb{R}^{n}$, J. Differential Equations, 185 (2002), 225-250.  doi: 10.1006/jdeq.2001.4162.  Google Scholar

[7]

S. Bae and Y. Naito, Existence and separation of positive radial solutions for semilinear elliptic equations, J. Differential Equations, 257 (2014), 2430-2463.  doi: 10.1016/j.jde.2014.05.042.  Google Scholar

[8]

S. Bae and Y. Naito, Separation structure of radial solutions for semilinear elliptic equations with exponential nonlinearity, Discrete Contin. Dyn. Syst., 38 (2018), 4537-4554.  doi: 10.3934/dcds.2018198.  Google Scholar

[9]

C. Chen and H. Wang, Liouville theorems for the weighted Lane-Emden equation with finite Morse indices, Math. Methods Appl. Sci., 40 (2017), 4674-4682.   Google Scholar

[10]

E. N. DancerY. Du and Z. Guo, Finite Morse index solutions of an elliptic equation with supercritical exponent, J. Differential Equations, 250 (2011), 3281-3310.  doi: 10.1016/j.jde.2011.02.005.  Google Scholar

[11]

Y. DengY. Li and F. Yang, On the positive radial solutions of a class of singular semilinear elliptic equations, J. Differential Equations, 253 (2012), 481-501.  doi: 10.1016/j.jde.2012.02.017.  Google Scholar

[12]

L. Dupaigne and A. Farina, Stable solutions of $-\Delta u = f(u)$ in $ \mathbb{R}^{N}$, J. Eur. Math. Soc. (JEMS), 12 (2010), 855-882.  doi: 10.4171/JEMS/217.  Google Scholar

[13]

A. Farina, On the classification of solutions of the Lane-Emden equation on unbounded domains of $ \mathbb{R}^{N}$, J. Math. Pures Appl. (9), 87 (2007), 537-561.  doi: 10.1016/j.matpur.2007.03.001.  Google Scholar

[14]

A. Farina, Stable solutions of $-\Delta u = e^{u}$ on $ \mathbb{R}^{N}$, C. R. Math. Acad. Sci. Paris, 345 (2007), 63-66.  doi: 10.1016/j.crma.2007.05.021.  Google Scholar

[15]

A. Farina, Some symmetry results and Liouville-type theorems for solutions to semilinear equations, Nonlinear Anal., 121 (2015), 223-229.  doi: 10.1016/j.na.2015.02.004.  Google Scholar

[16]

A. FarinaB. Sciunzi and E. Valdinoci, Bernstein and De Giorgi type problems: New results via a geometric approach, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 7 (2008), 741-791.   Google Scholar

[17]

C. Gui, Positive entire solutions of the equation $\Delta u+f(x,u) = 0$, J. Differential Equations, 99 (1992), 245-280.  doi: 10.1016/0022-0396(92)90023-G.  Google Scholar

[18]

C. GuiK.-M. Ni and X. Wang, On the stability and instability of positive steady states of a semilinear heat equation in $ \mathbb{R}^{n}$, Comm. Pure Appl. Math., 45 (1992), 1153-1181.  doi: 10.1002/cpa.3160450906.  Google Scholar

[19]

C. GuiK.-M. Ni and X. Wang, Further study on a nonlinear heat equation, J. Differential Equations, 169 (2001), 588-613.  doi: 10.1006/jdeq.2000.3909.  Google Scholar

[20]

H. HajlaouiA. Harrabi and F. Mtiri, Liouville theorems for stable solutions of the weighted Lane-Emden system, Discrete Contin. Dyn. Syst., 37 (2017), 265-279.  doi: 10.3934/dcds.2017011.  Google Scholar

[21]

D. D. Joseph and T. S. Lundgren, Quasilinear Dirichlet problems driven by positive sources, Arch. Rational Mech. Anal., 49 (1972/73), 241-269.  doi: 10.1007/BF00250508.  Google Scholar

[22]

Y. Li, Asymptotic behavior of positive solutions of equation $\Delta u+K(x)u^{p} = 0$ in $ \mathbb{R}^{N}$, J. Differential Equations, 95 (1992), 304-330.  doi: 10.1016/0022-0396(92)90034-K.  Google Scholar

[23]

Y. Li, On the positive solutions of the Matukuma equation, Duke Math. J., 70 (1993), 575-589.  doi: 10.1215/S0012-7094-93-07012-3.  Google Scholar

[24]

Y. LiuY. Li and Y. Deng, Separation property of solutions for a semilinear elliptic equation, J. Differential Equations, 163 (2000), 381-406.  doi: 10.1006/jdeq.1999.3735.  Google Scholar

[25]

Y. Miyamoto, Intersection properties of radial solutions and global bifurcation diagrams for supercritical quasilinear elliptic equations, NoDEA Nonlinear Differential Equations Appl., 23 (2016), Art. 16, 24 pp. doi: 10.1007/s00030-016-0359-0.  Google Scholar

[26]

Y. Miyamoto and K. Takahashi, Generalized Joseph-Lundgren exponent and intersection properties for supercritical quasilinear elliptic equations, Arch. Math. (Basel), 108 (2017), 71-83.  doi: 10.1007/s00013-016-0969-0.  Google Scholar

[27]

W.-M. Ni and S. Yotsutani, On Matukuma's equation and related topics, Proc. Japan Acad. Ser. A Math. Sci., 62 (1986), 260-263.  doi: 10.3792/pjaa.62.260.  Google Scholar

[28]

W.-M. Ni and S. Yotsutani, Semilinear elliptic equations of Matukuma-type and related topics, Japan J. Appl. Math., 5 (1988), 1-32.  doi: 10.1007/BF03167899.  Google Scholar

[29]

J. I. Tello, Stability of steady states of the Cauchy problem for the exponential reaction-diffusion equation, J. Math. Anal. Appl., 324 (2006), 381-396.  doi: 10.1016/j.jmaa.2005.12.011.  Google Scholar

[30]

S. Villegas, Asymptotic behavior of stable radial solutions of semilinear elliptic equations in $ \mathbb{R}^{N}$, J. Math. Pures Appl. (9), 88 (2007), 241-250.  doi: 10.1016/j.matpur.2007.06.004.  Google Scholar

[31]

X. Wang, On the Cauchy problem for reaction-diffusion equations, Trans. Amer. Math. Soc., 337 (1993), 549-590.  doi: 10.1090/S0002-9947-1993-1153016-5.  Google Scholar

[32]

E. Yanagida, Structure of radial solutions to $\Delta u+K(|x|)|u|^{p-1}u=0$ in $ \mathbb{R}^{N}$, SIAM J. Math. Anal., 27 (1996), 997-1014.  doi: 10.1137/0527053.  Google Scholar

show all references

References:
[1]

M. Badiale and G. Tarantello, A Sobolev-Hardy inequality with applications to a nonlinear elliptic equation arising in astrophysics, Arch. Ration. Mech. Anal., 163 (2002), 259-293.  doi: 10.1007/s002050200201.  Google Scholar

[2]

S. Bae, Separation structure of positive radial solutions of a semilinear elliptic equation in $ \mathbb{R}^{n}$, J. Differential Equations, 194 (2003), 460-499.  doi: 10.1016/S0022-0396(03)00172-4.  Google Scholar

[3]

S. Bae, Infinite multiplicity and separation structure of positive solutions for a semilinear elliptic equation in $ \mathbb{R}^{n}$, J. Differential Equations, 200 (2004), 274-311.  doi: 10.1016/j.jde.2003.11.006.  Google Scholar

[4]

S. Bae, Positive entire solutions of semilinear elliptic equations with quadratically vanishing coefficient, J. Differential Equations, 237 (2007), 159-197.  doi: 10.1016/j.jde.2007.03.003.  Google Scholar

[5]

S. Bae, Entire solutions with asymptotic self-similarity for elliptic equations with exponential nonlinearity, J. Math. Anal. Appl., 428 (2015), 1085-1116.  doi: 10.1016/j.jmaa.2015.03.036.  Google Scholar

[6]

S. Bae and T.-K. Chang, On a class of semilinear elliptic equations in $ \mathbb{R}^{n}$, J. Differential Equations, 185 (2002), 225-250.  doi: 10.1006/jdeq.2001.4162.  Google Scholar

[7]

S. Bae and Y. Naito, Existence and separation of positive radial solutions for semilinear elliptic equations, J. Differential Equations, 257 (2014), 2430-2463.  doi: 10.1016/j.jde.2014.05.042.  Google Scholar

[8]

S. Bae and Y. Naito, Separation structure of radial solutions for semilinear elliptic equations with exponential nonlinearity, Discrete Contin. Dyn. Syst., 38 (2018), 4537-4554.  doi: 10.3934/dcds.2018198.  Google Scholar

[9]

C. Chen and H. Wang, Liouville theorems for the weighted Lane-Emden equation with finite Morse indices, Math. Methods Appl. Sci., 40 (2017), 4674-4682.   Google Scholar

[10]

E. N. DancerY. Du and Z. Guo, Finite Morse index solutions of an elliptic equation with supercritical exponent, J. Differential Equations, 250 (2011), 3281-3310.  doi: 10.1016/j.jde.2011.02.005.  Google Scholar

[11]

Y. DengY. Li and F. Yang, On the positive radial solutions of a class of singular semilinear elliptic equations, J. Differential Equations, 253 (2012), 481-501.  doi: 10.1016/j.jde.2012.02.017.  Google Scholar

[12]

L. Dupaigne and A. Farina, Stable solutions of $-\Delta u = f(u)$ in $ \mathbb{R}^{N}$, J. Eur. Math. Soc. (JEMS), 12 (2010), 855-882.  doi: 10.4171/JEMS/217.  Google Scholar

[13]

A. Farina, On the classification of solutions of the Lane-Emden equation on unbounded domains of $ \mathbb{R}^{N}$, J. Math. Pures Appl. (9), 87 (2007), 537-561.  doi: 10.1016/j.matpur.2007.03.001.  Google Scholar

[14]

A. Farina, Stable solutions of $-\Delta u = e^{u}$ on $ \mathbb{R}^{N}$, C. R. Math. Acad. Sci. Paris, 345 (2007), 63-66.  doi: 10.1016/j.crma.2007.05.021.  Google Scholar

[15]

A. Farina, Some symmetry results and Liouville-type theorems for solutions to semilinear equations, Nonlinear Anal., 121 (2015), 223-229.  doi: 10.1016/j.na.2015.02.004.  Google Scholar

[16]

A. FarinaB. Sciunzi and E. Valdinoci, Bernstein and De Giorgi type problems: New results via a geometric approach, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 7 (2008), 741-791.   Google Scholar

[17]

C. Gui, Positive entire solutions of the equation $\Delta u+f(x,u) = 0$, J. Differential Equations, 99 (1992), 245-280.  doi: 10.1016/0022-0396(92)90023-G.  Google Scholar

[18]

C. GuiK.-M. Ni and X. Wang, On the stability and instability of positive steady states of a semilinear heat equation in $ \mathbb{R}^{n}$, Comm. Pure Appl. Math., 45 (1992), 1153-1181.  doi: 10.1002/cpa.3160450906.  Google Scholar

[19]

C. GuiK.-M. Ni and X. Wang, Further study on a nonlinear heat equation, J. Differential Equations, 169 (2001), 588-613.  doi: 10.1006/jdeq.2000.3909.  Google Scholar

[20]

H. HajlaouiA. Harrabi and F. Mtiri, Liouville theorems for stable solutions of the weighted Lane-Emden system, Discrete Contin. Dyn. Syst., 37 (2017), 265-279.  doi: 10.3934/dcds.2017011.  Google Scholar

[21]

D. D. Joseph and T. S. Lundgren, Quasilinear Dirichlet problems driven by positive sources, Arch. Rational Mech. Anal., 49 (1972/73), 241-269.  doi: 10.1007/BF00250508.  Google Scholar

[22]

Y. Li, Asymptotic behavior of positive solutions of equation $\Delta u+K(x)u^{p} = 0$ in $ \mathbb{R}^{N}$, J. Differential Equations, 95 (1992), 304-330.  doi: 10.1016/0022-0396(92)90034-K.  Google Scholar

[23]

Y. Li, On the positive solutions of the Matukuma equation, Duke Math. J., 70 (1993), 575-589.  doi: 10.1215/S0012-7094-93-07012-3.  Google Scholar

[24]

Y. LiuY. Li and Y. Deng, Separation property of solutions for a semilinear elliptic equation, J. Differential Equations, 163 (2000), 381-406.  doi: 10.1006/jdeq.1999.3735.  Google Scholar

[25]

Y. Miyamoto, Intersection properties of radial solutions and global bifurcation diagrams for supercritical quasilinear elliptic equations, NoDEA Nonlinear Differential Equations Appl., 23 (2016), Art. 16, 24 pp. doi: 10.1007/s00030-016-0359-0.  Google Scholar

[26]

Y. Miyamoto and K. Takahashi, Generalized Joseph-Lundgren exponent and intersection properties for supercritical quasilinear elliptic equations, Arch. Math. (Basel), 108 (2017), 71-83.  doi: 10.1007/s00013-016-0969-0.  Google Scholar

[27]

W.-M. Ni and S. Yotsutani, On Matukuma's equation and related topics, Proc. Japan Acad. Ser. A Math. Sci., 62 (1986), 260-263.  doi: 10.3792/pjaa.62.260.  Google Scholar

[28]

W.-M. Ni and S. Yotsutani, Semilinear elliptic equations of Matukuma-type and related topics, Japan J. Appl. Math., 5 (1988), 1-32.  doi: 10.1007/BF03167899.  Google Scholar

[29]

J. I. Tello, Stability of steady states of the Cauchy problem for the exponential reaction-diffusion equation, J. Math. Anal. Appl., 324 (2006), 381-396.  doi: 10.1016/j.jmaa.2005.12.011.  Google Scholar

[30]

S. Villegas, Asymptotic behavior of stable radial solutions of semilinear elliptic equations in $ \mathbb{R}^{N}$, J. Math. Pures Appl. (9), 88 (2007), 241-250.  doi: 10.1016/j.matpur.2007.06.004.  Google Scholar

[31]

X. Wang, On the Cauchy problem for reaction-diffusion equations, Trans. Amer. Math. Soc., 337 (1993), 549-590.  doi: 10.1090/S0002-9947-1993-1153016-5.  Google Scholar

[32]

E. Yanagida, Structure of radial solutions to $\Delta u+K(|x|)|u|^{p-1}u=0$ in $ \mathbb{R}^{N}$, SIAM J. Math. Anal., 27 (1996), 997-1014.  doi: 10.1137/0527053.  Google Scholar

[1]

Peter Poláčik, Pavol Quittner. Entire and ancient solutions of a supercritical semilinear heat equation. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 413-438. doi: 10.3934/dcds.2020136

[2]

Zedong Yang, Guotao Wang, Ravi P. Agarwal, Haiyong Xu. Existence and nonexistence of entire positive radial solutions for a class of Schrödinger elliptic systems involving a nonlinear operator. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020436

[3]

Reza Chaharpashlou, Abdon Atangana, Reza Saadati. On the fuzzy stability results for fractional stochastic Volterra integral equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020432

[4]

Ahmad Z. Fino, Wenhui Chen. A global existence result for two-dimensional semilinear strongly damped wave equation with mixed nonlinearity in an exterior domain. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5387-5411. doi: 10.3934/cpaa.2020243

[5]

Lihong Zhang, Wenwen Hou, Bashir Ahmad, Guotao Wang. Radial symmetry for logarithmic Choquard equation involving a generalized tempered fractional $ p $-Laplacian. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020445

[6]

Sihem Guerarra. Maximum and minimum ranks and inertias of the Hermitian parts of the least rank solution of the matrix equation AXB = C. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 75-86. doi: 10.3934/naco.2020016

[7]

Xin-Guang Yang, Lu Li, Xingjie Yan, Ling Ding. The structure and stability of pullback attractors for 3D Brinkman-Forchheimer equation with delay. Electronic Research Archive, 2020, 28 (4) : 1395-1418. doi: 10.3934/era.2020074

[8]

Yongxiu Shi, Haitao Wan. Refined asymptotic behavior and uniqueness of large solutions to a quasilinear elliptic equation in a borderline case. Electronic Research Archive, , () : -. doi: 10.3934/era.2020119

[9]

Dan Zhu, Rosemary A. Renaut, Hongwei Li, Tianyou Liu. Fast non-convex low-rank matrix decomposition for separation of potential field data using minimal memory. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020076

[10]

Scipio Cuccagna, Masaya Maeda. A survey on asymptotic stability of ground states of nonlinear Schrödinger equations II. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020450

[11]

Hua Chen, Yawei Wei. Multiple solutions for nonlinear cone degenerate elliptic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020272

[12]

Zhilei Liang, Jiangyu Shuai. Existence of strong solution for the Cauchy problem of fully compressible Navier-Stokes equations in two dimensions. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020348

[13]

Thabet Abdeljawad, Mohammad Esmael Samei. Applying quantum calculus for the existence of solution of $ q $-integro-differential equations with three criteria. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020440

[14]

Hai-Feng Huo, Shi-Ke Hu, Hong Xiang. Traveling wave solution for a diffusion SEIR epidemic model with self-protection and treatment. Electronic Research Archive, , () : -. doi: 10.3934/era.2020118

[15]

João Marcos do Ó, Bruno Ribeiro, Bernhard Ruf. Hamiltonian elliptic systems in dimension two with arbitrary and double exponential growth conditions. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 277-296. doi: 10.3934/dcds.2020138

[16]

Chao Xing, Jiaojiao Pan, Hong Luo. Stability and dynamic transition of a toxin-producing phytoplankton-zooplankton model with additional food. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020275

[17]

A. M. Elaiw, N. H. AlShamrani, A. Abdel-Aty, H. Dutta. Stability analysis of a general HIV dynamics model with multi-stages of infected cells and two routes of infection. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020441

[18]

Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior. Electronic Research Archive, 2020, 28 (4) : 1419-1438. doi: 10.3934/era.2020075

[19]

Hoang The Tuan. On the asymptotic behavior of solutions to time-fractional elliptic equations driven by a multiplicative white noise. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020318

[20]

Shenglan Xie, Maoan Han, Peng Zhu. A posteriori error estimate of weak Galerkin fem for second order elliptic problem with mixed boundary condition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020340

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (135)
  • HTML views (172)
  • Cited by (0)

Other articles
by authors

[Back to Top]